Sprintec - Missed pills and early bleeding??
- 14 Aug 2013 by jessielynn_37
- 14 August 2013
- peri-ds, sprintec, abnormal uterine bleeding, period, bleeding
I have been taking Sprintec for about a year now. The last three months I have decided not to take it as I was taking it only to control my periods. I decided to start taking them a couple weeks ago after I finished my period and three days after I started, I got the flu. With not feeling good and being busy, I forgot to take them and startd bleeding a few days ago. I am still almost 2 weeks early for my normal period. The bleeding lasted only for about 3 days but it was pretty heavy. Should I be worried? I'm experiencing some cramping and nausea but I think it's because my body is so out of whack from the flu (digestive problems)..
How many days pills did you miss? When you miss pills you are bound to get breakthrough bleeding, or your cycle could become irregular. You don't need to be worried.
Our bodies normally start our periods when a hormone level drops in our system. This is what happens when we don't take the pill, our bodies do what they do naturally. Are you taking the pill now? You're cycle will be messed up because you stopped and started the pill, you may not get a period when you get to the inactive pills this time.
That sometimes happens on Sprintec
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2013 • 2 answers
Posted 1 Sep 2013 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 16 May 2015 • 1 answer
Posted 30 May 2018 • 0 answers